Journal of Mathematics of Kyoto University

Another proof of theorems of De Concini and Procesi

Mitsuyasu Hashimoto

Full-text: Open access


We give a new proof of some characteristic-free fundamental theorems in invariant theory first proved in C. De Concini and C. Procesi, A characteristic free approach to invariant theory, Adv. Math. 21 (1976), 330–354. We treat the action of the general linear group and the symplectic group. Our approach is geometric, and utilizes the fact that the categorical quotients are principal fiber bundles off codimension two or more.

Article information

J. Math. Kyoto Univ., Volume 45, Number 4 (2005), 701-710.

First available in Project Euclid: 14 August 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13A50: Actions of groups on commutative rings; invariant theory [See also 14L24]
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]


Hashimoto, Mitsuyasu. Another proof of theorems of De Concini and Procesi. J. Math. Kyoto Univ. 45 (2005), no. 4, 701--710. doi:10.1215/kjm/1250281653.

Export citation